Normality along squares

  • Michael Drmota

    Technische Universität Wien, Austria
  • Christian Mauduit

    Université d'Aix-Marseille, Marseille, France
  • Joël Rivat

    Université d'Aix-Marseille, France
Normality along squares cover
Download PDF

A subscription is required to access this article.


The goal of this work is to show a first example of an almost periodic zero entropy sequence (in the sense of symbolic dynamical systems) whose subsequence along squares is a normal sequence. As an application, this provides a new method to produce normal numbers in a given base.

Cite this article

Michael Drmota, Christian Mauduit, Joël Rivat, Normality along squares. J. Eur. Math. Soc. 21 (2019), no. 2, pp. 507–548

DOI 10.4171/JEMS/843